MAUDE Adverse Event Report: ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC

ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC
Model Number 1012631-19
Medical Device Problem Codes Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was performed to treat a heavily calcified and tortuous lesion in the iliac artery.After the lesion was pre-dilated using an unknown balloon catheter, an 8x19mm ominilink elite balloon-expandable stent (bes) was attempted to be advanced to the lesion; however, resistance was felt and the bes was noted to become dislodged.Therefore, the dislodged stent was snared and the procedure was completed using balloon dilatation only.There were no adverse patient sequela nor clinical delay.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information, it is likely that the difficulty advancing was due to interaction with the anatomy which was described as heavily calcified and tortuous.Additionally, it is likely that during the attempt to advance against resistance, the stent become compromised on the balloon resulting in dislodgment.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Corrections: b1 - adverse event/product problem: adverse event removed.H1 - type of reportable event: serious injury removed; malfunction added.H6 - health effect - impact code 4641 removed; 2199 added.
 
Event or Problem Description
Subsequent to filing the initial mdr, the following information was received which clarified how the dislodged stent was removed from the patient anatomy: the balloon expandable stent was removed along with the delivery catheter as a single unit instead of the initial report that the dislodged stent was snared.No additional information was provided.

Brand Name
OMNILINK ELITE
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21606163
Report Number2024168-2025-02658
Device Sequence Number13080328
Product Code NIO
UDI-Device Identifier08717648178498
UDI-Public(01)08717648178498(17)270228(10)3091241
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012631-19
Device Catalogue Number1012631-19
Device Lot Number3091241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown